Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 856084, 10 pages
http://dx.doi.org/10.1155/2013/856084
Research Article

Approximation Strategy by Positive Linear Operators

Science School, Nanjing University of Science and Technology, 200 Xiao Ling Wei Street, Nanjing 210094, China

Received 31 March 2013; Accepted 28 June 2013

Academic Editor: Satit Saejung

Copyright © 2013 Wei Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Felten, “Local and global approximation theorems for positive linear operators,” Journal of Approximation Theory, vol. 94, no. 3, pp. 396–419, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. H. Mache and D. X. Zhou, “Characterization theorems for the approximation by a family of operators,” Journal of Approximation Theory, vol. 84, no. 2, pp. 145–161, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. Satō, “Global approximation theorems for some exponential-type operators,” Journal of Approximation Theory, vol. 32, no. 1, pp. 32–46, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Bak, “On the efficiency of general rational approximation,” Journal of Approximation Theory, vol. 20, no. 1, pp. 46–50, 1977. View at Google Scholar · View at MathSciNet
  5. W. Xiao and S. Zhou, “On Müntz rational approximation rate in Lp spaces,” Journal of Approximation Theory, vol. 111, no. 1, pp. 50–58, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. Xiao and S. P. Zhou, “A Jackson type estimate for Shepard operators in Lp spaces for p1,” Acta Mathematica Hungarica, vol. 95, no. 3, pp. 217–224, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. W. Xiao, S. P. Zhou, and L. Y. Zhu, “Lp-approximation for the Shepard operators,” Journal of Zhejiang University, vol. 27, no. 4, pp. 364–371, 2000 (Chinese). View at Google Scholar · View at MathSciNet
  8. M. Becker and R. J. Nessel, “On the global approximation by Kantorovitch polynomials,” in Approximation Theory III, pp. 207–212, Academic Press, New York, NY, USA, 1980. View at Google Scholar · View at MathSciNet
  9. M. Becker and R. J. Nessel, “On global saturation for Kantorovitch polynomials,” in Approximation and Function Spaces, pp. 89–101, North-Holland, Amsterdam, The Netherlands, 1981. View at Google Scholar · View at MathSciNet
  10. H. Berens and R. A. Devore, “Quantitative Korovkin theorems for Lp-spaces,” in Approximation Theory II, pp. 289–298, Academic Press, New York, NY, USA, 1976. View at Google Scholar · View at MathSciNet
  11. R. Bojanic and O. Shisha, “Degree of L1 approximation to integrable functions by modified Bernstein polynomials,” Journal of Approximation Theory, vol. 13, pp. 66–72, 1975. View at Google Scholar · View at MathSciNet
  12. P. L. Butzer, “Dominated convergence of Kantorovitch polynomials in the space Lp,” Transactions of the Royal Society of Canada, vol. 46, pp. 23–27, 1952. View at Google Scholar · View at MathSciNet
  13. Z. Ditzian, “A global inverse theorem for combinations of Bernšteĭn polynomials,” Journal of Approximation Theory, vol. 26, no. 3, pp. 277–292, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Grundmann, “Güteabschätzungen für den Kantorovič-operator in der L1-norm,” Mathematische Zeitschrift, vol. 150, no. 1, pp. 45–47, 1976. View at Google Scholar · View at MathSciNet
  15. G. G. Lorentz, Bernstein polynomials, University of Toronto Press, Toronto, Canada, 1953. View at MathSciNet
  16. G. G. Lorentz and L. L. Schumaker, “Saturation of positive operators,” Journal of Approximation Theory, vol. 5, pp. 413–424, 1972. View at Google Scholar · View at MathSciNet
  17. D. H. Mache, “Equivalence theorem on weighted simultaneous Lp-approximation by the method of Kantorovič operators,” Journal of Approximation Theory, vol. 78, no. 3, pp. 321–350, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  18. V. Maier, “Lp-approximation by Kantorovič operators,” Analysis Mathematica, vol. 4, no. 4, pp. 289–295, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M. W. Miller, “Die Gūte der Lp-approximation durch Kantorovic-polynome,” Mathematische Zeitschrift, vol. 152, pp. 243–247, 1976. View at Google Scholar
  20. S. D. Riemenschneider, “The Lp-saturation of the Bernšteĭn-Kantorovitch polynomials,” Journal of Approximation Theory, vol. 23, no. 2, pp. 158–162, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  21. V. Totik, “Lp(p>1)-approximation by Kantorovich polynomials,” Analysis, vol. 3, no. 1–4, pp. 79–100, 1983. View at Google Scholar · View at MathSciNet
  22. V. Totik, “Problems and solutions concerning Kantorovich operators,” Journal of Approximation Theory, vol. 37, no. 1, pp. 51–68, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  23. V. Totik, “Approximation in L1 by Kantorovich polynomials,” Acta Scientiarum Mathematicarum, vol. 46, no. 1–4, pp. 211–222, 1983. View at Google Scholar · View at MathSciNet
  24. R. A. Devore, “Degree of approximation,” in Approximation Theory II, pp. 117–161, Academic Press, New York, NY, USA, 1976. View at Google Scholar · View at MathSciNet
  25. E. M. Stein, Singular Integrals, Princeton, New Jersey, NJ, USA, 1970.
  26. G. Criscuolo and G. Mastroianni, “Estimates of the Shepard interpolatory procedure,” Acta Mathematica Hungarica, vol. 61, no. 1-2, pp. 79–91, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  27. G. Somorjai, “On a saturation problem,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 32, no. 3-4, pp. 377–381, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  28. J. Szabados, “Direct and converse approximation theorems for the Shepard operator,” Approximation Theory and Its Applications, vol. 7, no. 3, pp. 63–76, 1991. View at Google Scholar · View at MathSciNet
  29. B. Della Vecchia and G. Mastroianni, “Pointwise simultaneous approximation by rational operators,” Journal of Approximation Theory, vol. 65, no. 2, pp. 140–150, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  30. B. Della Vecchia, “Direct and converse results by rational operators,” Constructive Approximation, vol. 12, no. 2, pp. 271–285, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  31. P. Vértesi, “Saturation of the Shepard operator,” Acta Mathematica Hungarica, vol. 72, no. 4, pp. 307–317, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  32. T. Xie, R. J. Zhang, and S. Zhou, “Three conjectures on Shepard interpolatory operators,” Journal of Approximation Theory, vol. 93, no. 3, pp. 399–414, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  33. Z. X. Liu, “Approximation of the Kantorovič-Bézier operators in Lp(0,1),” Northeastern Mathematical Journal, vol. 7, no. 2, pp. 199–205, 1991. View at Google Scholar · View at MathSciNet